I have had progressive back pain for 5 years now and an MRI recently revealed T7-T8 and T8-T9 herniations causing "mass affect" which if I understand means the disc is in contact with the spinal cord and has displaced it but is not compressing it. My question is I also have a three year history of nausea for which no cause can be found. Could the herniations be causing it?
I thought I was reading my own thoughts when I read your post. I have had a back ache that has progressively grown worse over the past six years. I finally got an MRI and got the sad news that even though they see my problem(which is the same as yours) there is really not too much they can do about it. I (like you) have frequent bouts with nasuea. They tell me that surgery is too risky. But to answer your question, it is possible that the herniation could be causing our nasuea. I hope you get better.
Hi there. According to your thoracic spine MRI there is disc herniation or prolapse of T7 T8, T8 T9 levels. this can cause myelopathy, like increase muscle tone, hyperreflexia, abnormal gait, urinary or bowel incontinence, ipsilateral weakness and contralateral pain or sensory disturbances. Nausea cannot be attributed to this. Consult a physician for assessment of this nausea. Rule out hyperprolactiniemia and gastric disturbance as the cause. Take care.
I have a herniated T7 -T8 and I too have a problem with nausea. Some medications or other medical conditions can cause nausea, and the pain itself can contribute, but I truly believe that my condition has something to do with the nausea. I think doctors need to take another look, and perhaps do a study of some kind. Thanks Nancy W. R.N. (ICU)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.